# SDR AALA202409260802

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 98,551 hours, 12,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771125
- Part serial: M8971
- Condition: Failed
- Location: Zone 800
- Part time: 32,030 hours, 4,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR SLIDE BAD. MAINTENANCE REPLACED L1 DOOR ESCAPE SLIDE .
